# SDR SWAA073521

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 51,263 hours, 44,864 cycles
- Engine: Cfmint CFM563C
- Engine time: 62,658 hours, 57,973 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A10000
- Part serial: 721642
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN / DECLARED EMERGENCY.  NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED INTERMITTENTLY.  NR 2 ENGINE OIL QUANTITY WENT TO ZERO.  PER QRH SHUTDOWN NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
